Evolutionary Game Dynamics in Finite Populations

DSpace/Manakin Repository

Evolutionary Game Dynamics in Finite Populations

Citable link to this page

. . . . . .

Title: Evolutionary Game Dynamics in Finite Populations
Author: Taylor, Christine Jiayou; Fudenberg, Drew; Sasaki, Akira; Nowak, Martin A.

Note: Order does not necessarily reflect citation order of authors.

Citation: Taylor, Christine, Drew Fudenberg, Akira Sasaki, and Martin A. Nowak. 2004. Evolutionary game dynamics in finite populations. Bulletin of Mathematical Biology 66(6): 1621-1644.
Full Text & Related Files:
Abstract: We introduce a model of stochastic evolutionary game dynamics in finite populations which is similar to the familiar replicator dynamics for infinite populations. Our focus is on the conditions for selection favoring the invasion and/or fixation of new phenotypes. For infinite populations, there are three generic selection scenarios describing evolutionary game dynamics among two strategies. For finite populations, there are eight selection scenarios. For a fixed payoff matrix a number of these scenarios can occur for different population sizes. We discuss several examples with unexpected behavior.
Published Version: doi:10.1016/j.bulm.2004.03.004
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:4686799

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6948]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters